MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPC; LIPASE TEST SYSTEM

ROCHE DIAGNOSTICS LIPC; LIPASE TEST SYSTEM
Catalog Number 07041918190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas 8000 c702 module is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable lipc lipase colorimetric (lipc) result for one patient sample tested on a cobas 8000 c702 module.The reporter suspects drug interference.On (b)(6) 2024: at 7:00 am, the patient took the following oral medications: kestin - 1 teaspoon; bilaska 1 teaspoon; selexid - 2 tablets; ultra yeast - 1 capsule; st.John's wort -1 teaspoon; santarom - 1 teaspoon; and gyndelta - 1 capsule.At 7:50 am, the patient's first blood sample was collected.The initial result of the first sample from the module was >666.40 u/l.The repeat result of the first sample from the module was 831 u/l with a data flag.The first sample was rerun on two other cobas c702s and the results were still close to 800 u/l.On (b)(6) 2024: the patient did not take any medications.The initial result of the second sample from the module was 34 u/l.The repeat result of the second sample from the module was 35 u/l.
 
Additional Manufacturer Narrative
The investigation reviewed the lipc calibration traces from aug-2021 to feb-2024.The calibration on 07-may-2024 had errors but the qc was within the +2 standard deviation range.The investigation reviewed the qc.The qc was stable and within +/- 2 standard deviation range since jan-2024.The investigation reviewed the alarm trace.The trace on (b)(6) 2024 had abnormal aspiration alarms close to the initial run of the patient sample.The instrument data showed four to eight abnormal sample aspiration alarms.The investigation determined the event can be explained by different physiological processes such as interval of patient sample collection, results physiologically compatible with life, normalization after correction of an obstruction, diseases other than pancreatitis that could also increase lipase, some antibiotics which can increase physiological activity without pancreatitis, or a syndrome which triggers fast-changing lipase levels without any concrete pathological function.There is no indication of a medication-induced assay malfunction.The investigation did not identify a product problem.

Brand Name
LIPC
Common Device Name
LIPASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19587691
Report Number1823260-2024-01837
Device Sequence Number15245598
Product Code CHI
UDI-Device Identifier04015630934812
UDI-Public04015630934812
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07041918190
Device Lot Number782054
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer08/01/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BILASKA; CRANBERRY; KESTIN; SANTAROME; SELEXID; ST. JOHN'S WORT; ULTRA YEAST
Patient Age28 YR
Patient SexFemale